Jump to content
Important Survey - Please Participate ×

strange new symptoms giving me anxiety


[cr...]

Recommended Posts

Withdrawing from lorazepam never fails to surprise me with new unpleasant withdrawal symptoms... like I don't even know how to describe what I feel like right now. And I've been on my current dose for a week or so now so I don't get it.

 

I'm dizzy, it feels like my heart is racing even though it's not, and whenever I talk... it feels like I have vibrations running through my chest and head. Seriously what the heck. It's like a rushing sensation. It's not a panic attack though. Imagine humming really loudly. But the humming/vibrations won't stop. Seriously lol. I sound crazy trying to describe this. IDK it just feels weird. Like I've been drugged... oh wait I have been drugged. :P

 

Does anyone else get weird sensations that are really hard to explain? Maybe it's sth I've ingested lately. I've been taking fish oil, l-theanine, magnesium, a multivitamin, and a probiotic.

Link to comment
Share on other sites

I've gotten some weird feelings that even my Dr can't understand when I try explaining!

For a while I has this sensation near my left temple that was like a throbbing.  No pain, just like a spasm.  I pointed to it and asked my Dr what was there and he replied, "your head"!  Needless to say, ib tome it went away.

The hardest thing for me to explain is derealization.

 

Link to comment
Share on other sites

I find the derealization and depersonalization to be more common when I'm mid dose for some reason. If I drink a coca cola or take a vitamin b6 it usually helps some. B complex would probably do the same thing. Though it's not recommended because it causes anxiety. It's kind of a trade off.

 

But yeah Zingy! There's a word for it.

Link to comment
Share on other sites

×
×
  • Create New...